Record number :
1549585
Title of article :
On the strong non-rigidity of certain tight Euclidean designs
Author/Authors :
Bannai، نويسنده , , Eiichi and Bannai، نويسنده , , Etsuko and Suprijanto، نويسنده , , Djoko، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2007
Pages :
19
From page :
1662
To page :
1680
Abstract :
We study the non-rigidity of Euclidean t -designs, namely we study when Euclidean designs (in particular certain tight Euclidean designs) can be deformed keeping the property of being Euclidean t -designs. We show that certain tight Euclidean t -designs are non-rigid, and in fact satisfy a stronger form of non-rigidity which we call strong non-rigidity. This shows that there are plenty of non-isomorphic tight Euclidean t -designs for certain parameters, which seems to have been unnoticed before. We also include the complete classification of tight Euclidean 2-designs.
Journal title :
European Journal of Combinatorics
Serial Year :
2007
Link To Document :
بازگشت